# SDR USAA2012102400002

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 40,556 hours, 14,683 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 422082400
- Part serial: 4283
- Condition: Faulty
- Location: Stabilizer
- Part time: 8,861 hours, 3,591 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL ELAC 1 AND 2 PITCH FAULT.  CAPTAIN DECLARED AN EMERGENCY ON LANDING AS A PRECAUTION - FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED PITCH TRIM ACTUATOR IAW AIRBUS MAINTENANCE MANUAL 27-44-57-000-001-A & 27-44-57-400-001-A.
